# SDR FDEA201308262059

- Difficulty date: August 26, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102859
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1300, LBL 21-RBL 21, FRAME CORRODED.   REMOVED CORROSION IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 53-00-07,   DETAIL 2, FIG. 101. REMOVED AND REPLACED FRAME IAW DWG 146N1006, SH.3, REV. E, AND SRM 51-40-02.  MAJOR REPAIR (CAT. "A")
